# SDR CALA2022070801669

- Difficulty date: July 8, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: NA
- Condition: Corroded
- Location: Sta 324-345
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT TASK: MAIN CABIN STA 324-345 LBL20 INTERCOSTAL HAS CORROSION ON UPPER SURFACE.  TRANSCRIBED FROM HAECO GSO NRC 9282558 REPLACED INTERCOSTAL FR 324-345 PT # 141N5170U30 IAW BOEING DWG 141N5170 REV C AND B757-200 SRM 51-40-02.  CREATED SDR #1028967 DOT Z561 REMOVED.  HAECO GSO MECH V9325895 INSP QC295
